×

zbMATH — the first resource for mathematics

On the number of real zeros of a random trigonometric polynomial. (English) Zbl 0379.60060

MSC:
60H99 Stochastic analysis
PDF BibTeX Cite
Full Text: DOI
References:
[1] Minaketan Das, The number of real zeros of a class of random trigonometric polynomials, Math. Student 40A (1972), 305 – 317. · Zbl 0293.60058
[2] Minaketan Das, The average number of real zeros of a random trigonometric polynomial., Proc. Cambridge Philos. Soc. 64 (1968), 721 – 729. · Zbl 0169.48902
[3] J. E. A. Dunnage, The number of real zeros of a random trigonometric polynomial, Proc. London Math. Soc. (3) 16 (1966), 53 – 84. · Zbl 0141.15003
[4] J. E. A. Dunnage, The number of real zeros of a class of random algebraic polynomials, Proc. London Math. Soc. (3) 18 (1968), 439 – 460. · Zbl 0164.19002
[5] Clifford Qualls, On the number of zeros of a stationary Gaussian random trigonometric polynomial, J. London Math. Soc. (2) 2 (1970), 216 – 220. · Zbl 0235.60042
[6] M. Sambandham, On a random trigonometric polynomial, Indian J. Pure Appl. Math. 7 (1976), no. 9, 993 – 998. · Zbl 0411.60065
[7] M. Sambandham, On random trigonometric polynomials, Indian J. Pure Appl. Math. 7 (1976), no. 8, 841 – 849. · Zbl 0409.60067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.